# SDR AALA20002009

- Difficulty date: December 1, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Acm Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1386 - EN ROUTE DFW-JAN, DETECTED ELECTRICAL SMELL IN CABIN.  DECLARED EMERGENCY, RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  ACCOMPLISHED PACK BURNOUT PER THE MM.  NO ODOR OR SMELL NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
